| Model Number |
M00562451 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050701 captures the reportable event of snare would not fully cut.
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the ascending colon for screening during a colonoscopy procedure performed on (b)(6) 2024.During the procedure and inside the patient, the snare loop could not fully cut though the polyp even though cautery has been applied.The snare was securely attached to the active cord.No visible problem was noted with the cautery pin.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.